# SDR IPXA2023050493119

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: A5398038920401
- Part serial: NA
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* AFT CABIN SIDE PLATE R/H SIDE BETWEEN FR76 AND FR77 CRACKED.REMOVED AND REPLACED PLATE IAW-SRM 51-40-21
